# SDR DALA2023112109581

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 LH WING O/B MAIN FLAP LOWER SURFACE FOUND DENT FROM O /B EDGE 151 INCH, FROM T/E 18 INCH. CORRECITVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 57-53-01-2R-1 & SRM 51-70-10-2R-4 (0068888)
